# SDR AIEA200800263

- Difficulty date: July 8, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 41,688 hours, 6,599 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL WALKAROUND INSPECTION FOUND LOWER RT AFT OF BODY GEAR FUSELAGE FAIRING DAMAGED. ACCOMPLISHED TIME LIMITED REPAIR AS PER EO 4453A188 DATED 7/8/08 ENTERED NON MEL DMI N08-037 FOR REPEAT INSPECTION OF PANEL AT EVERY A-CHECK. (A)
